On Janowski Close-to-Convex Functions Associated with Conic Regions

Main Article Content

Afis Saliu, Khalida Inayat Noor


In this work, we introduce and investigate a class of analytic functions which is a subclass of close-to-convex functions of Janowski type and related to conic regions. Length of the image curve |z| = r < 1 under the generalized Janowski close-to-convex function is derived. Furthermore, rate of growth of coefficients and Hankel determinant for this class are obtained. Relevant connections of our results with the earlier known results are also pointed out.

Article Details


  1. G. Golusin, On distortion theorems and coefficients of univalent functions, Mat. Sb. 19(1946), 183-203.
  2. S. Kanas, A. Wisniowska, Conic regions and k-uniform convexity, J. Comput. Appl. Math. 105(1-2)(1999), 327-336.
  3. S. Kanas, A. Wisniowska, Conic domains and starlike functions, Rev. Roumaine Math. Pures Appl. 45(4)(2000), 647-658.
  4. W. Kaplan, Close-to-convex schlicht functions, Michigan Math. J. 1(2)(1952), 169-185.
  5. S. Mahmood, M. Arif, S. N. Malik, Janowski type close-to-convex functions associated with conic regions, J. Inequal. Appl. 2017(1)(2017), 259.
  6. J. W. Noonan, D. K.Thomas, On the Hankel determinants of areally mean p-valent functions, Proc. Lond. Math. Soc. 3(3)(1972), 503-524.
  7. K. I. Noor, On a generalization of close-to-convexity, Int. J. Math. Math. Sci. 6(2)(1983), 327-333.
  8. K. I. Noor, On analytic functions related with functions of bounded boundary rotation, Comment. Math. Univ. St. Pauli, 30(2)(1981), 113-118.
  9. K. I. Noor, M. A. Noor, Higher order close-to-convex functions, Math. Japon. 1992.
  10. K. I. Noor, On subclasses of close-to-convex functions of higher order, Int. J. Math. Math. Sci. 15(2)(1992), 279-289.
  11. K. I. Noor, S. N. Malik, On coefficient inequalities of functions associated with conic domains, Comput. Math. Appl. 62(5) (2011), 2209-2217.
  12. K. S. Padmanabhan, R. Parvatham, Properties of a class of functions with bounded boundary rotation, Ann. Polon. Math. 3(31)(1976), 311-323.
  13. B. Pinchuk, Functions of bounded boundary rotation, Israel J. Math. 10(1)(1971), 6-16.
  14. C. Pommerenke, Uber nahezu konvexe analytische Funktionenber nahezu konvexe analytische Funktionen, Arch. Math. (Basel), 16(1)(1965), 344-347.
  15. D. K. Thomas, On starlike and close-to-convex univalent functions, J. Lond. Math. Soc. 1(1)(1967), 427-435.